Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 139, Number 8

All articles in this issue are freely accessible.

Skew categories, smash product categories and quasi-Koszul categories
Deke Zhao.
Proc. Amer. Math. Soc. 139 (2011), 2657-2662
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801604
Nilpotency of normal subgroups having two $G$-class sizes
Elena Alemany, Antonio Beltrán and María José Felipe.
Proc. Amer. Math. Soc. 139 (2011), 2663-2669
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801605
Noether normalizations, reductions of ideals, and matroids
Joseph P. Brennan and Neil Epstein.
Proc. Amer. Math. Soc. 139 (2011), 2671-2680
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801606
What is a system of parameters?
Louiza Fouli and Craig Huneke.
Proc. Amer. Math. Soc. 139 (2011), 2681-2696
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801607
Primality tests for $2^{p}±2^{(p+1)/2}+1$ using elliptic curves
Yu Tsumura.
Proc. Amer. Math. Soc. 139 (2011), 2697-2703
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801608
Invariant distributions on projective spaces over local fields
Guyan Robertson.
Proc. Amer. Math. Soc. 139 (2011), 2705-2711
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801609
A restriction theorem for the H-type groups
Heping Liu and Yingzhan Wang.
Proc. Amer. Math. Soc. 139 (2011), 2713-2720
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801610
A generalized Poincaré inequality for a class of constant coefficient differential operators
Derek Gustafson.
Proc. Amer. Math. Soc. 139 (2011), 2721-2728
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801612
On extremal quasiconformal mappings of non-landslide type
Fan Jinhua.
Proc. Amer. Math. Soc. 139 (2011), 2729-2733
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801611
Positive combinations and sums of projections in purely infinite simple $C^{*}$-algebras and their multiplier algebras
Victor Kaftal, P. W. Ng and Shuang Zhang.
Proc. Amer. Math. Soc. 139 (2011), 2735-2746
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801613
Stably weakly shadowing transitive sets and dominated splittings
Dawei Yang.
Proc. Amer. Math. Soc. 139 (2011), 2747-2751
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801614
On local Khintchine inequalities for spaces of exponential integrability
Javier Carrillo-Alanís.
Proc. Amer. Math. Soc. 139 (2011), 2753-2757
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801616
Real-valued non-analytic solutions for the generalized Korteweg-de Vries equation
A. Alexandrou Himonas and Gerson Petronilho.
Proc. Amer. Math. Soc. 139 (2011), 2759-2766
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801615
Hausdorff dimension of the limit set of conformal iterated function systems with overlaps
Eugen Mihailescu and Mariusz Urbański.
Proc. Amer. Math. Soc. 139 (2011), 2767-2775
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801617
Subspaces of almost Daugavet spaces
Simon Lücking.
Proc. Amer. Math. Soc. 139 (2011), 2777-2782
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801618
Positive entropy homeomorphisms of chainable continua and indecomposable subcontinua
Christopher Mouron.
Proc. Amer. Math. Soc. 139 (2011), 2783-2791
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801619
The GL-l.u.st. constant and asymmetry of the Kalton-Peck twisted sum in finite dimensions
Y. Gordon, M. Junge, M. Meyer and S. Reisner.
Proc. Amer. Math. Soc. 139 (2011), 2793-2805
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801620
Boundaries of escaping Fatou components
P. J. Rippon and G. M. Stallard.
Proc. Amer. Math. Soc. 139 (2011), 2807-2820
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801622
Resonance for the isothermal system of isentropic gas dynamics
Yun-guang Lu.
Proc. Amer. Math. Soc. 139 (2011), 2821-2826
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801623
Random data Cauchy theory for the incompressible three dimensional Navier–Stokes equations
Ting Zhang and Daoyuan Fang.
Proc. Amer. Math. Soc. 139 (2011), 2827-2837
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801624
Hypercyclic weighted translations on groups
C. Chen and C-H. Chu.
Proc. Amer. Math. Soc. 139 (2011), 2839-2846
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801625
On subspace-hypercyclic operators
Can Minh Le.
Proc. Amer. Math. Soc. 139 (2011), 2847-2852
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801626
Existence of solutions with asymptotic behavior of exterior problems of Hessian equations
Limei Dai.
Proc. Amer. Math. Soc. 139 (2011), 2853-2861
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801627
On the asymptotic formula for the solution of degenerate elliptic partial differential equations
Dong-Huang Wei.
Proc. Amer. Math. Soc. 139 (2011), 2863-2875
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801628
Inner functions and spherical isometries
Michael Didas and Jörg Eschmeier.
Proc. Amer. Math. Soc. 139 (2011), 2877-2889
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801629
Remarks on Lipschitz $p$-summing operators
Dongyang Chen and Bentuo Zheng.
Proc. Amer. Math. Soc. 139 (2011), 2891-2898
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801621
A remark on the maximal operator for radial measures
Adrián Infante.
Proc. Amer. Math. Soc. 139 (2011), 2899-2902
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801630
Buser’s isoperimetric inequalities with integral norms of Ricci curvature
Seong-Hun Paeng.
Proc. Amer. Math. Soc. 139 (2011), 2903-2910
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801631
The second variational formula for the functional $∫v^{(6)}(g)dV_{g}$
Bin Guo and Haizhong Li.
Proc. Amer. Math. Soc. 139 (2011), 2911-2925
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801632
Harmonic cohomology of symplectic fiber bundles
Oliver Ebner and Stefan Haller.
Proc. Amer. Math. Soc. 139 (2011), 2927-2931
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801633
A characterization of the singular time of the mean curvature flow
Andrew A. Cooper.
Proc. Amer. Math. Soc. 139 (2011), 2933-2942
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801634
Weighted Sobolev inequalities under lower Ricci curvature bounds
Hans-Joachim Hein.
Proc. Amer. Math. Soc. 139 (2011), 2943-2955
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801635
Linear representations of soluble groups of finite Morley rank
Tuna Altınel and John S. Wilson.
Proc. Amer. Math. Soc. 139 (2011), 2957-2972
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801636
The Schrödinger Fock kernel and the no-go theorem for the first order and Renormalized Square of White Noise Lie algebras
Luigi Accardi and Andreas Boukas.
Proc. Amer. Math. Soc. 139 (2011), 2973-2986
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801637
A circle is not the generalized inverse limit of a subset of $[0,1]^{2}$
Alejandro Illanes.
Proc. Amer. Math. Soc. 139 (2011), 2987-2993
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801638
On zero-dimensionality and the connected component of locally pseudocompact groups
D. Dikranjan and Gábor Lukács.
Proc. Amer. Math. Soc. 139 (2011), 2995-3008
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801639
Symplectic real Bott manifolds
Hiroaki Ishida.
Proc. Amer. Math. Soc. 139 (2011), 3009-3014
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801640
On geodesics of Finsler metrics via navigation problem
Libing Huang and Xiaohuan Mo.
Proc. Amer. Math. Soc. 139 (2011), 3015-3024
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2801641
American Mathematical Society